# SDR UIEA9804

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nlg
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANC - DURING APPROACH, 'NOSE GEAR DID NOT EXTEND NORMALLY - MANUAL EXTENSION OK'.  CHECKED RIGGING OF NOSE GEAR SEQUENCE VALVE LOCK MECHANISM AND ACTUATOR AND FOUND SAME TO BE NORMAL.  PERFORMED GEAR EXTENSION/RETRACTION CHECK PER MM 32-34-00, AND NO DEFECTS FOUND, OPERATION NORMAL.  (X)
